MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; SET,PUMP,1000ML BAG,ENFIT,MEDLINE

MEDLINE INDUSTRIES INC.; SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Catalog Number ENFIT70552
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was initially reported that on (b)(6) 2019 (time not reported), the feeding set was noted leaking and on (b)(6) 2019 at 01:30 am, the patient's blood sugar level was 34 mg/dl (low blood sugar).Per report, patient received bolus of dextrose 25% and dextrose 10% in water was given as maintenance fluid.The patient's blood sugar level reportedly improved to 172 mg/dl after the treatment was given.It was added that broken pieces of the feeding set connector was noticed in the nasojejunal tube.Despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural/event details.Due to the reported event and medical intervention required for hypoglycemia, this medwatch is being filed.The sample was returned for evaluation and the complaint of cracked feeding set connector was confirmed.A definitive root cause could not be identified at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the feeding set was leaking and patient required treatment for hypoglycemia.

Common Device Name
SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8607683
Report Number1417592-2019-00067
Device Sequence Number2180561
Product Code KNT
UDI-Device Identifier10884389190333
UDI-Public10884389190333
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENFIT70552
Device Lot Number96918090001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;